HI.I have been on prozac and wellbutrin sr for over a year..recently found out my problem it thyroid and hormones.Anyways im going off prozac and Im down to 10 mg and 150 mg wellbutrin sr 2 times a day.after a few weeks of cutting ftom 2 prozac i feel funny so i go back to 2,my dr wants me to instead of going back to 2 proxac to up my wellbutrin to 2 150 mg in am and 1 in pm..which makes 450 mg/she said it is abit over normal amount of wellbutrin sr..when i finish the bottle i have she is putting me on wellbutrin xl///her plan is that by upping the wellbutrin i will finally be able to get off prozaci have gone from 60 mg prtozac to 10 mg but cant seem to get off it and i hjate it,its killed my sex drive. Has anyone else tried this or beem a bit over normal amount? Thanks
is it because i used to complain so much for years that noone answers my quedtions ..i am doing great since last march...im taking the wellbutrin sr 150 mg 3 times a day now instead of 2 in am and 1 in pm..but still wonder if anyone has beeen abble to get off prozac by wellbutrin
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.